On boundary slopes of immersed incompressible surfaces
Annales de l'Institut Fourier, Volume 46 (1996) no. 5, pp. 1443-1449.

Let M be a compact, orientable, irreducible 3-manifold with M a torus. We show that there can be infinitely many slopes on M realized by the boundary curves of immersed, incompressible, - incompressible surfaces in M which are embedded in a neighborhood of M.

Soit M une variété de dimension trois compacte, orientable, irréductible avec M un tore. On montre qu’il peut y avoir un nombre infini de pentes sur le bord, réalisées par le bord d’une surface essentielle, immergée, proprement plongée au bord.

@article{AIF_1996__46_5_1443_0,
     author = {Baker, Mark D.},
     title = {On boundary slopes of immersed incompressible surfaces},
     journal = {Annales de l'Institut Fourier},
     pages = {1443--1449},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {46},
     number = {5},
     year = {1996},
     doi = {10.5802/aif.1555},
     zbl = {0864.57015},
     mrnumber = {98a:57023},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1555/}
}
TY  - JOUR
AU  - Baker, Mark D.
TI  - On boundary slopes of immersed incompressible surfaces
JO  - Annales de l'Institut Fourier
PY  - 1996
SP  - 1443
EP  - 1449
VL  - 46
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1555/
DO  - 10.5802/aif.1555
LA  - en
ID  - AIF_1996__46_5_1443_0
ER  - 
%0 Journal Article
%A Baker, Mark D.
%T On boundary slopes of immersed incompressible surfaces
%J Annales de l'Institut Fourier
%D 1996
%P 1443-1449
%V 46
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.1555/
%R 10.5802/aif.1555
%G en
%F AIF_1996__46_5_1443_0
Baker, Mark D. On boundary slopes of immersed incompressible surfaces. Annales de l'Institut Fourier, Volume 46 (1996) no. 5, pp. 1443-1449. doi : 10.5802/aif.1555. https://aif.centre-mersenne.org/articles/10.5802/aif.1555/

[H] A. Hatcher, On the boundary curves of incompressible surfaces, Pacific J. Math., 99 (1982), 373-377. | MR | Zbl

Cited by Sources: